# SDR 2010FA0001172

- Difficulty date: October 21, 2010
- Submitted: November 12, 2010
- Operation: General aviation
- Aircraft: N182SP
- Make and model: Cessna TR182
- Aircraft serial: R18201003
- Engine: Lyc IO540*
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: C2925010105
- Condition: Inoperative
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT LOST ELECTRICAL POWER DURING LANDING, PILOT IN COMMAND NOTICED THE GEAR WAS NOT LOCKED IN THE DOWN POSITION AND DID A GO AROUND.  PILOT HAND PUMPED THE GEAR DOWN AND LANDED THE ACFT WITH ANY PROBLEMS.  AFTER TROUBLESHOOTING, FOUND THAT THE STARTER AND STARTER CONTACTOR WAS INOPERATIVE.  REPLACED BOTH ITEMS AND THEN NOTICED THAT THE IGNITION SWITCH WOULD STICK IN THE START POSITION.  REMOVED IGNITION SWITCH FROM ACFT TO FURTHER THE TROUBLESHOOTING AND DETERMINED THAT THE IGNITION SWITCH WAS THE PROBLEM AND CAUSED THE STARTER TO STAY IN THE START POSITION.
